Alert archive / Michigan / Frost Advisories in 2011

Frost Advisory 1, NWS Grand Rapids, MI

May 4, 201113 counties in Michigan

NWS Grand Rapids, MI issued this frost advisory at May 4, 2011, 2:25 PM EDT for 13 counties in Michigan. It took effect at May 5, 2011, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 4, 2011, 2:25 PM EDT (18:25 UTC)
In effect from
May 5, 2011, 3:00 AM EDT
Expired
May 5, 2011, 8:00 AM EDT
In force
5 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Clinton County, MI, Eaton County, MI, Ingham County, MI, Ionia County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Muskegon County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 32 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
731 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

711 
WWUS73 KGRR 041825
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
225 PM EDT WED MAY 4 2011

MIZ056>059-064>067-071>074-050230-
/O.NEW.KGRR.FR.Y.0001.110505T0700Z-110505T1200Z/
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA...
ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
225 PM EDT WED MAY 4 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY. 

IMPACTS...

 * SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR KILLED.

HAZARDOUS WEATHER...

 * LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP
   INTO THE LOWER 30S BY 5 AM EDT. SOME LOW-LYING AREAS COULD
   DROP BELOW FREEZING.

 * TEMPERATURE SHOULD CLIMB ABOVE FREEZING BY 8 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD 
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

TJT
3 follow-up statements
660 
WWUS73 KGRR 042140
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
540 PM EDT WED MAY 4 2011

MIZ050-050545-
/O.EXA.KGRR.FR.Y.0001.110505T0700Z-110505T1200Z/
MUSKEGON-
INCLUDING THE CITY OF...MUSKEGON
540 PM EDT WED MAY 4 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY. 

IMPACTS...

 * SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR KILLED.

HAZARDOUS WEATHER...

 * LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP 
   INTO THE LOWER 30S BY 5 AM EDT. SOME LOW-LYING AREAS COULD 
   DROP BELOW FREEZING. 

 * TEMPERATURE SHOULD CLIMB ABOVE FREEZING BY 8 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

MIZ056>059-064>067-071>074-050545-
/O.CON.KGRR.FR.Y.0001.110505T0700Z-110505T1200Z/
OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-
KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...JENISON...GRAND RAPIDS...IONIA...
ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
540 PM EDT WED MAY 4 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
THURSDAY. 

IMPACTS...

 * SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR KILLED.

HAZARDOUS WEATHER...

 * LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP 
   INTO THE LOWER 30S BY 5 AM EDT. SOME LOW-LYING AREAS COULD 
   DROP BELOW FREEZING. 

 * TEMPERATURE SHOULD CLIMB ABOVE FREEZING BY 8 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

JK
681 
WWUS73 KGRR 050140
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
940 PM EDT WED MAY 4 2011

MIZ050-056>059-064>067-071>074-050945-
/O.CON.KGRR.FR.Y.0001.110505T0700Z-110505T1200Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
940 PM EDT WED MAY 4 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
THURSDAY...

IMPACTS...

 * SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR KILLED.

HAZARDOUS WEATHER...

 * LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP
   INTO THE LOW TO MID 30S BY 5 AM EDT. SOME LOCAL LOW-LYING
   AREAS COULD DROP BELOW FREEZING.

 * ANY FROST WILL QUICKLY MELT OFF JUST AFTER SUNRISE ON THURSDAY
   MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
679 
WWUS73 KGRR 050813
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
413 AM EDT THU MAY 5 2011

MIZ050-056>059-064>067-071>074-051200-
/O.CON.KGRR.FR.Y.0001.000000T0000Z-110505T1200Z/
MUSKEGON-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...MUSKEGON...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
413 AM EDT THU MAY 5 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

IMPACTS...

 * SENSITIVE VEGETATION WILL LIKELY BE DAMAGED OR KILLED.

HAZARDOUS WEATHER...

 * LIGHT WINDS AND CLEAR SKIES ARE ALLOWING TEMPERATURES TO DROP
   BACK INTO THE LOW TO MID 30S THIS MORNING. FROST IS BEGINNING
   TO FORM AT THE SURFACE ACROSS THE AREA.

 * ANY FROST WILL QUICKLY MELT OFF JUST AFTER SUNRISE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this frost advisory went out at May 4, 1:08 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 4, 1:08 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
108 PM EDT WED MAY 4 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(358 AM EDT WED MAY 4 2011)
HIGH PRESSURE WILL BUILD IN ACROSS THE AREA TODAY AND TONIGHT. THIS
WILL BRING A LOT MORE SUNSHINE TO THE AREA COMPARED TO THE LAST
COUPLE OF DAYS ALONG WITH MILDER WEATHER. LIGHT WINDS AND A DRY AIR
MASS WITH THE HIGH WILL ALLOW TEMPERATURES TO FALL OFF QUICKLY
TONIGHT. FROST LOOKS LIKELY ACROSS MOST OF THE AREA.

THE NEXT SYSTEM THAT WILL IMPACT THE AREA WILL BE A FRONTAL SYSTEM
THAT WILL BEGIN TO MOVE IN LATE ON THURSDAY. SOME LIGHT RAIN SHOWERS
WILL MOVE IN TOWARD THURSDAY EVENING AND INTO FRIDAY.

&&

.SHORT TERM...(358 AM EDT WED MAY 4 2011)
(TODAY THROUGH FRIDAY)
MAIN CHALLENGES THROUGH THE SHORT TERM PORTION OF THE FCST INCLUDE
FROST POTENTIAL FOR TONIGHT AND THEN PCPN CHCS FROM THU THROUGH FRI
IN ASSOCIATION WITH THE NEXT SYSTEM EXPECTED TO IMPACT THE AREA.

THE LAST EFFECTS FROM THE UPPER LOW THAT HAS BEEN IN CONTROL OF THE
WX ACROSS MI THE LAST COUPLE OF DAYS ARE CURRENTLY MOVING THROUGH
THE CWFA EARLY THIS MORNING. THESE EFFECTS ARE IN THE FORM OF
STRATOCU THAT IS IN THE PROCESS OF BREAKING UP AND MOVING OUT AS THE
CYCLONIC FLOW/COLD POOL ALOFT IS SHIFTING EAST OF THE AREA. WE
SHOULD SEE A GOOD DEAL OF SUNSHINE TODAY WITH MODERATING TEMPS AS
WARM ADVECTION TAKES PLACE ALOFT. WE SHOULD SEE TEMPS APPROACH 60
ACROSS INLAND AREAS WITH H850 TEMPS AROUND 2-3C.

FROST IS LOOKING LIKE A GOOD POTENTIAL FOR TONIGHT FOR MOST OF THE
AREA AS HIGH PRESSURE MOVES OVERHEAD. LIGHT WINDS...CLEAR
SKIES...AND A DRY AIR MASS WILL LEAD TO VERY GOOD RADIATIONAL
COOLING CONDITIONS. DRY AIR ALSO EXPECTED TO MIX DOWN TODAY WILL
ONLY HELP THE CAUSE FOR COLD TEMPS TONIGHT. WE EXPECT THE SRN HALF
OF THE CWFA TO APPROACH FREEZING...WHILE MANY NRN LOCATIONS WILL SEE
TEMPS IN THE 20S. FROST LOOKS LIKE A GOOD BET EVERYWHERE...ALTHOUGH
THE GROWING SEASON HAS NOT OFFICIALLY BEGAN YET UP NORTH. WE WILL
LET THE DAY SHIFT WATCH TRENDS TODAY AND MAKE THE FINAL
DETERMINATION AS TO WHAT HEADLINES ARE NEEDED AND WHERE THEY ARE
NEEDED.

MOST OF THE DAY ON THU WILL BE DRY ACROSS THE AREA. MODELS HAD BEEN
INDICATING THAT RAIN LOOKED LIKELY TO MOVE IN DURING THE AFTERNOON
HOURS ACROSS MOST OF THE CWFA. THE MODELS HAVE DELAYED THE TIMING OF
THE RAIN MOVING IN ACROSS THE AREA UNTIL VERY LATE THU AFTERNOON AND
THU EVENING. EVEN THIS IS NOT THE BEST CHC. THE BEST CHC WILL COME
IN OVERNIGHT THU NIGHT AS THE DIMINISHING LLJ AXIS MOVES ACROSS THE
CWFA. MOISTURE ADVECTION IS NOT IMPRESSIVE...HOWEVER THERE DOES LOOK
TO BE ENOUGH ALONG WITH THE UPPER WAVE TO PRODUCE A LIKELY CHC OF
LOWER QPF ACROSS THE CWFA. ELEVATED INSTABILITY DOES NOT LOOK
SUFFICIENT AT THIS TIME TO JUSTIFY A MENTION OF THUNDER AS IT WILL
BE IN THE PROCESS OF WEAKENING.

THE HEAVIEST OF THE RAIN SHOWERS SHOULD BE MAINLY EAST OF THE CWFA
BY 12Z FRI MORNING. THIS IS THE CASE BECAUSE THE SFC FRONT WILL BE
NEAR U.S.-127 BY 12Z FRI. WE DO HAVE THE HIGHEST POPS IN THE EAST
FIRST THING FRI MORNING WITH THIS IN MIND. WE WILL MAINTAIN A LOW
CHC OF RAIN SHOWERS THEN FOR THE REMAINDER OF THE DAY AS THE
SUPPORTING UPPER TROUGH TRAVERSES THE AREA.

&&

.LONG TERM...(358 AM EDT WED MAY 4 2011)
(FRIDAY NIGHT THROUGH TUESDAY)
ZONAL FLOW FRIDAY WILL GRADUALLY TURN INTO A RIDGE EARLY NEXT WEEK
AS A TROUGH MOVES IN FROM THE PACIFIC AND BOOSTS HEIGHTS OVER THE
PLAINS. THE WARM AIR ASSOCIATED WITH THE RIDGE WILL SEND
TEMPERATURES INTO THE 70S.

A COUPLE OF SHORTWAVES MOVING THROUGH THE FLOW WILL NECESSITATE THE
CHC OF SHRA THROUGH THE WEEKEND.

AS THAT DEEP TROUGH MOVES ACROSS THE ROCKIES WE SHOULD SEE A STRONG
LOW DEVELOP OVER THE PLAINS BY THE END OF THE WEEKEND AND RESULT IN
A WARM FRONT MOVING NORTH TOWARD LOWER MI BY MONDAY. GFS SHOWS THE
WARM FRONT MOVING NORTH TO NEAR THE MI/IN BORDER BY MONDAY
AFTERNOON. WITH THE FRONTAL BOUNDARY IN PLACE AND A 50KT LLJ SOUTH
OF IT...WE/LL LIKELY SEE TSRA DEVELOP ACROSS THE MISSOURI VALLEY
EAST THROUGH CENTRAL INDIANA . SFC BASED INSTABILITY IS PROGD TO BE
RATHER HIGH MONDAY/TUESDAY WITH LI/S NEAR -8C. ELEVATED INSTABILITY
NORTH OF THE FRONT IS ALSO HIGH WITH LI/S NEAR -6C. WE/LL NEED TO
KEEP THE MENTION OF TSRA IN THE GRIDS THROUGH TUESDAY.

&&

.AVIATION...(108 PM EDT WED MAY 04 2011)
VFR WITH MOSTLY CLEAR SKIES WILL CONTINUE FOR MUCH OF THE NEXT 24
HOURS...THROUGH 18Z THU.  NORTHWEST WINDS WILL BE A BIT BREEZY THIS
AFTERNOON...THEN CALM DOWN AROUND SUNSET.  WINDS WILL INCREASE AGAIN
TOWARD MID DAY THU...FROM THE SSW.

&&

.MARINE...(358 AM EDT WED MAY 4 2011)
HIGH PRESSURE BUILDING IN ACROSS THE AREA WILL GRADUALLY ALLOW WINDS
TO DIMINISH ACROSS THE NEARSHORE WATERS. WINDS SHOULD REMAIN BELOW
20 KNOTS THEN FOR MOST OF THE PERIOD THROUGH THURSDAY AFTERNOON.
WINDS WILL COME UP LATE THURSDAY AFTERNOON AND EVENING AS THE NEXT
FRONTAL SYSTEM MOVES INTO THE AREA. IT IS POSSIBLE THAT A SMALL
CRAFT ADVISORY MAY BE NEEDED FOR THAT PERIOD.

&&

.HYDROLOGY...(358 AM EDT WED MAY 4 2011)
NUMEROUS ADVISORIES AND WARNINGS REMAIN IN EFFECT AS OF THIS MORNING
FOR THE RIVERS ACROSS SOUTHWEST LOWER MICHIGAN. CONDITIONS ARE
SLOWLY...BUT SURELY IMPROVING ACROSS THE AREA. IT APPEARS THAT ALL
RIVER FORECAST POINTS HAVE CRESTED...AND ARE NOW IN THE PROCESS OF
GRADUALLY RECEDING. THIS SHOULD CONTINUE TO BE THE CASE THROUGH
FRIDAY WITH ONLY LIGHT QPF EXPECTED FROM THE NEXT SYSTEM...GENERALLY
LESS THAN A QUARTER OF AN INCH. WE COULD SEE MORE RAIN THIS
WEEKEND...HOWEVER AGAIN IT DOES NOT LOOK SIGNIFICANT AT THIS TIME.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:    NJJ
SHORT TERM:  NJJ
LONG TERM:   93
AVIATION:    JK
MARINE:      NJJ
HYDROLOGY:   NJJ
Hazardous weather outlook, May 4, 4:39 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
439 AM EDT WED MAY 4 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-050845-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
439 AM EDT WED MAY 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

RIVER LEVELS REMAIN HIGH WITH SOME ABOVE FLOOD STAGE BUT WILL
CONTINUE TO SLOWLY FALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RIVERS WILL REMAIN HIGH BUT GRADUALLY RECEDE. THUNDERSTORMS ARE
POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-050845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
439 AM EDT WED MAY 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

93

Nearby

Frost Advisories in Michigan, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.